# SDR 07FDEA02775

- Difficulty date: July 12, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A538193620200
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - CLS ADAPTER AT FR 36 BETWEEN Y1456 AND Y1459 FOUND CRACKED.  THE PART WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10.
